So, found out my shakes were cause from the Zyban to quit smoking. There goes another hope out the window. Last week, I started feeling this uncomfortable discomfort in my inner leg. I went to see my neurologist for a checkup on tuesday, explained him my situation and discomfort, and he says it a possible hernia.
WHAT ELSE CAN GO WRONG WITH ME THIS YEAR??!!??
So now I have to go to a surgeon to check that out. And I took my Avonex today so I feel like absolute SHIZZLE.
My Warlock is up to level 41, on a bright note. At least I dont have to work at the restarunt this weekend.
I’ll tell you what, my life sucks the past week or so. My grandma made it through the surgery but the lumps had spread to her stomach, so Khemo it is. Doctor says there is a 50% chance she will make it 2 years, 15% 5 years. That sucks.
Then my wife gets back some blood test results that she took a few weeks ago, and she has hyperglycemia (low blood sugar). She has to change her diet a bit to keep her heart from racing. I guess we both have to deal with our own issues.
As for my issues, by doctor, or should I say “Team of Neurologists” called me in last Fri to tell everyone on Tysabri the REAL reasons it was suspended. Since my clinic was the biggest in the country for that trial, we get the low down pretty quick. The media did turn it a bit. This guy who obtained PML was in this trial for 2 years. What they are investigating is if this guy ever has MS at all, and not just this PML. They are seeing if it was linked to the drug at all. The other man who is sick DOES NOT have PML, according to a brain biopsy. They said something about this dormant virus (PC virus or something) that 85% of the population in the US have this virus that sits in your kidney or liver or something and gets triggerd by various things that no one knows. Again trying to see if Tysabri activates that. So the media really did twist this around a bit, so this is the real story.
As for me, my left arm, especially hand, can not stop shaking. Its starting to really get on my damn nerves, or lack thereof. Anyone else get this? Like a Parkinson’s twitch. Thank god I go back to the doctor on Tues.